# SDR AALA20040398

- Difficulty date: March 29, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY PATH LIGHTS IN AFT HALF OF CABIN INOPERATIVE.  REPLACED BATTERY AT FORWARD END OF AFT EMERGENCY PATH LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
